# SDR IPXA2021041468206

- Difficulty date: March 24, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 88,957 hours, 16,131 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2LH WING T/E UPPER REAR SPAR CAP HAS CORROSION BETWEEN XORS STA.679 AND XORS STA. 787.REPAIRED LH WING CORRODED UPPER REAR SPAR CAP IAW VT-SAA EA 011-5730-01-A9001 REV I/R AND UPS EO MD11-5710-80014-A (MINOR).
